# SDR CED2006F00011

- Difficulty date: August 5, 2005
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N216CA
- Make and model: Amd FALCON20
- Aircraft serial: 11
- Engine: Ge CF7002D2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, THE NR2 ENGINE P2 LIGHT (OIL PRESSURE) CAME ON.  THE FLIGHT CREW RETURNED TO DEPARTURE ON 1 ENGINE WITHOUT FURTHER INCIDENT.  MAINTENANCE HAS NOT YET INSPECTED THE AIRCRAFT, A MAINTENANCE CREW WILL INSPECT THE AIRCRAFT LATER THIS WEEK.  WILL NOTIFY OF THEIR FINDINGS AT A LATER DATE.  (K)
